MathSciNet Relay Station
MathSciNet bibliographic data
MR75269 27.2X
Hayes, C. A., Jr.; Pauc, C. Y. Full individual and class differentiation theorems in their relations to halo and Vitali properties. Canad. J. Math. 7 (1955), 221–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement